MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER HYDROPHILIC COATED; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER HYDROPHILIC COATED; URINARY CATHETER
Model Number HP12
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said she noticed sometimes the catheter package has a white substance in it near the tip after bursting the water packet, but noticed no other problems, defects, or malfunctions with the units.She discards any packages in which she sees a white substance.
 
Event or Problem Description
Intermittent catheter patient (user) reported finding a white substance prior to catheter use and had a urinary tract infection (uti).During follow-up, the patient said she was prescribed a one-day dose antibiotic twice, but they were not effective.She was given a course of bactrim, and is unsure if the infection was fully resolved.She will return to her doctor to have her urine tested to ensure she is completely recovered.

Brand Name
CURE CATHETER HYDROPHILIC COATED
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key11174858
Report Number3005471919-2021-00006
Device Sequence Number14170667
Product Code EZD
UDI-Device Identifier00815947021007
UDI-Public(01)00815947021007(17)230828(10)200922-1(241)HP12
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2023
Device Model NumberHP12
Device Catalogue NumberHP12
Device Lot Number200922-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient Weight44